# SDR SWAA2014103033558

- Difficulty date: October 20, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,189 hours, 65,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP CHAFED ON INBD UPPER SURFACE.  REPAIRED FORE FLAP IAW SRM.
